Volume 7, Number 1
Preview Issue Next Issue

full paper access

Zhi-Ping Li

J. Comp. Math., 7 (1989), pp. 1-14

Preview Full PDF Citation Download 216 517 Article preview

full paper access

Ya-Guang Yang

J. Comp. Math., 7 (1989), pp. 15-22

Preview Full PDF Citation Download 227 518 Article preview

full paper access

Yu-Hua Wu and Hua-Mo Wu

J. Comp. Math., 7 (1989), pp. 23-40

Preview Full PDF Citation Download 213 508 Article preview

full paper access

Xin-Min Xiang

J. Comp. Math., 7 (1989), pp. 41-55

Preview Full PDF Citation Download 215 514 Article preview

full paper access

Shuang-Suo Zhao, Guo-Xiong Dong and Ning Qiao

J. Comp. Math., 7 (1989), pp. 56-60

Preview Full PDF Citation Download 214 502 Article preview

full paper access

C. Calude and I. Ghitescu

J. Comp. Math., 7 (1989), pp. 61-70

Preview Full PDF Citation Download 223 554 Article preview

full paper access

Kang Feng, Hua-mo Wu, Meng-zhao Qing and Dao-liu Wang

J. Comp. Math., 7 (1989), pp. 71-96

Preview Full PDF Citation Download 228 519 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80